MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION NOVI?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION NOVI?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1140
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model number/catalog number: sc-2352-70, serial number: (b)(6), batch/lot number: 7070265, model/catalog description: linear 3-4 lead 70 cm, unique identifier (udi)#: (b)(4).Model number/catalog number: sc-2352-70, serial number: (b)(6), batch/lot number: 7070209, model/catalog description: linear 3-4 lead 70 cm, unique identifier (udi)#: (b)(4).Model number/catalog number: sc-8216-50, serial number: (b)(6), batch/lot number: 14160667, model/catalog description: artisan lead 50 cm, unique identifier (udi)#: (b)(4).
 
Event or Problem Description
It was reported that the patient experienced inadequate stimulation.The patient underwent a spinal cord stimulator (scs) explant procedure, was doing well postoperatively and the explanted devices were kept by the facility.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model number/catalog number: sc-2352-70.Serial number: (b)(6) batch/lot number: 7070265 model/catalog description: linear 3-4 lead 70 cm unique identifier (udi)#: (b)(4) model number/catalog number: sc-2352-70 serial number: (b)(6) batch/lot number: 7070209 model/catalog description: linear 3-4 lead 70 cm unique identifier (udi)#: (b)(4) model number/catalog number: sc-8216-50 serial number: (b)(6) batch/lot number: 14160667 model/catalog description: artisan lead 50 cm unique identifier (udi)#: (b)(4) investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device, however response was not received.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description

Brand Name
PRECISION NOVI?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24831782
Report Number3006630150-2026-02188
Device Sequence Number9168553
Product Code LGW
UDI-Device Identifier08714729897835
UDI-Public(01)08714729897835(17)220113(10)202639
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/13/2022
Device Model NumberSC-1140
Device Catalogue NumberSC-1140
Device Lot Number202639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date05/15/2026
Date Device Manufactured01/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale